# SDR 07FDEA02637

- Difficulty date: July 27, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 49,232 hours, 29,749 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8A08NN0360T
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER T/O SYS A FLUID QTY WENT TO ZERO.  LT MAIN GEAR REMAINED EXTENDED.  SYS A PUMPS AND FLUID SHUTOFF SWITCH WERE TURNED OFF FOR APPROX 25 MINS WITH ENGINES RUNNING.  GEAR MANUALLY EXTENDED.  FOUND RETRACT LINE BLOWN ON LEFT GEAR.  REMOVED AND REPLACED NR 1 ENG HYD PUMP PER M/M 29-11-033-4, NR 1/2 CASE DRAIN FILTERS PER M/M 29-11-041-2, THE RT GEAR RETRACT HOSE TO THE ACTUATOR.  THE NR 2 ENG HYD PUMP PER M/M 29-11-033-4,29-11-033-4.  RAN ENGS PER JRH, CYCLED ALL FLIGHT CONTROLS TO REMOVE AIR FROM SYS.  REMOVED AND REPLACED "A"SYSTEM PRESSURE FILTERS PER MM 29-11-062-3.  LEAK CHECKS OK.
